# SDR UALA2009072102153

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,382 hours, 37,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOWBIN BULL NOSE EMERGENCY LIGHT INOP BETWEEN ROWS 14 & 15CD.  RELAMPED BULB, GROUND TEST OKAY.
